# SDR 99ZZZX585

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53HA
- Make and model: Diamon DA20-A1
- Aircraft serial: 10055
- Engine: Pwa R985AN14B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 2032200016
- Condition: Cracked
- Location: Nlg
- Part time: 1,599 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE FAILURE OF THE NOSE GEAR FORKS ON DA-20-A1, ELECTED TO PERFORM AN INSPECTION ON LIKE AIRCRAFT.  CLEANED PART AND PERFORMED A DYE PENETRANT INSPECTION ON THE SECOND AIRCRAFT.  THREE CRACKS WERE FOUND AT THE LOCATION NEAR THE THROUGH-BOLT THAT HOLDS THE NOSE GEAR.  THE LOCATION OF THE CRACKS ARE THE SAME AS WHERE THE FIRST AIRCRAFT'S GEAR FORKS BROKE.  CRACKS ARE APPEARING AT THE SMALL OF THE METAL (NARROWEST POINT).
